MathSciNet Relay Station
MathSciNet bibliographic data
MR1479310 (98h:32042) 32H10 (32H99)
Jakóbczak, Piotr Descriptions of exceptional sets in the circles for functions from the Bergman space. Czechoslovak Math. J. 47(122) (1997), no. 4, 633–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement